# SDR 2007UALA02780

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,471 hours, 10,536 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS ARE ILLUMINATED ROW 5 THRU 10 RIGHT SIDE ONLY IN CRUISE. [08-14-07]  CHECKED WIRING TO BATTERY PACK, UNABLE TO DUPLICATE, GROUND CHECKED OK PER MM33-51-00.  NO REPEAT WRITE-UP IN SUCCEEDING 21 DAYS.
